VOL. 42 · NO. 2 | 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 42 (2), (1972)
No abstract available
Articles
Stephen R. Bernfeld
Pacific J. Math. 42 (2), 277-288, (1972)
KEYWORDS: 34A15, 34E10
No abstract available
James Brink
Pacific J. Math. 42 (2), 289-311, (1972)
KEYWORDS: 26A84, 34B99
No abstract available
Orrin Frink, Robert S. Smith
Pacific J. Math. 42 (2), 313-322, (1972)
KEYWORDS: 20M99
No abstract available
Donald L. Goldsmith
Pacific J. Math. 42 (2), 323-327, (1972)
KEYWORDS: 10L10
No abstract available
Charles L. Hagopian
Pacific J. Math. 42 (2), 329-331, (1972)
KEYWORDS: 54F20, 57A05
No abstract available
W. N. Hudson
Pacific J. Math. 42 (2), 333-341, (1972)
KEYWORDS: 60J30
No abstract available
W. N. Hudson
Pacific J. Math. 42 (2), 343-358, (1972)
KEYWORDS: 60J30, 60G15, 60G17
No abstract available
Masako Izumi, Shin-ichi Izumi
Pacific J. Math. 42 (2), 359-367, (1972)
KEYWORDS: 42A16, 42A28
No abstract available
Hwei Mei Ko
Pacific J. Math. 42 (2), 369-379, (1972)
KEYWORDS: 47H10, 54H25
No abstract available
Gregers Krabbe
Pacific J. Math. 42 (2), 381-411, (1972)
KEYWORDS: 46F10, 46E30, 46H05
No abstract available
Thomas L. Kriete
Pacific J. Math. 42 (2), 413-437, (1972)
KEYWORDS: 47A45
No abstract available
S. N. Lal, Siya Ram
Pacific J. Math. 42 (2), 439-451, (1972)
KEYWORDS: 42A28
No abstract available
Ronald L. Lipsman
Pacific J. Math. 42 (2), 453-467, (1972)
KEYWORDS: 22D10
No abstract available
James R. McLaughlin
Pacific J. Math. 42 (2), 469-475, (1972)
KEYWORDS: 42A60, 42A28
No abstract available
Henryk Minc
Pacific J. Math. 42 (2), 477-484, (1972)
KEYWORDS: 15A15
No abstract available
Akihiro Okuyama
Pacific J. Math. 42 (2), 485-495, (1972)
KEYWORDS: 54D20
No abstract available
Norberto Salinas
Pacific J. Math. 42 (2), 497-513, (1972)
KEYWORDS: 47A15
No abstract available
James D. Stafney
Pacific J. Math. 42 (2), 515-525, (1972)
KEYWORDS: 47A10, 47B35
No abstract available
Arne Stray
Pacific J. Math. 42 (2), 527-533, (1972)
KEYWORDS: 30A80, 30A78, ‎46E15
No abstract available
Li Pi Su
Pacific J. Math. 42 (2), 535-538, (1972)
KEYWORDS: 30A98
No abstract available
R. J. Tondra
Pacific J. Math. 42 (2), 539-541, (1972)
KEYWORDS: 57A15
No abstract available
Back Matter
Pacific J. Math. 42 (2), (1972)
No abstract available
Back to Top